# SDR CALA2015032500196

- Difficulty date: March 23, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 51,020 hours, 17,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK RT AFT OVERWING EXIT EPL LIGHTS ARE INOPERATIVE.  R & R BATTERY PACK AT OVERWING EXIT STATION 565, WL 213, RBL 68 IAW AMM 33-51-06.  OPERATIONS CHECKED GOOD IAW AMM 33- 51-06, MFG PN D717-01-100, SN 126748.
